Translator Disclaimer
July, 2019 On sharper estimates of Ohsawa–Takegoshi $L^2$-extension theorem
Genki HOSONO
J. Math. Soc. Japan 71(3): 909-914 (July, 2019). DOI: 10.2969/jmsj/80018001

Abstract

We present an $L^2$-extension theorem with an estimate depending on the weight functions for domains in $\mathbb{C}$. When the Hartogs domain defined by the weight function is strictly pseudoconvex, this estimate is strictly sharper than known optimal estimates. When the weight function is radial, we prove that our estimate provides the $L^2$-minimum extension.

Funding Statement

The author is supported by Program for Leading Graduate Schools, MEXT, Japan. He is also supported by the Grant-in-Aid for Scientific Research (KAKENHI No.15J08115).

Citation

Download Citation

Genki HOSONO. "On sharper estimates of Ohsawa–Takegoshi $L^2$-extension theorem." J. Math. Soc. Japan 71 (3) 909 - 914, July, 2019. https://doi.org/10.2969/jmsj/80018001

Information

Received: 5 March 2018; Published: July, 2019
First available in Project Euclid: 12 March 2019

zbMATH: 07121558
MathSciNet: MR3984247
Digital Object Identifier: 10.2969/jmsj/80018001

Subjects:
Primary: 32A07, 32A10‎

Rights: Copyright © 2019 Mathematical Society of Japan

JOURNAL ARTICLE
6 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.71 • No. 3 • July, 2019
Back to Top